# SDR FDEA201211144007

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A00941378201
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FIXED T/E UPPER SURFACE DELAMINATED.  REMOVED THE DAMAGE T/E SKIN IAW SRM 51-40-21 MADE THE REPAIR INSERT & DOUBLER IAW SRM 57-51-12/201, FIG215  WET INSTALLED THE INSERT & DOUBLER IAW SRM 57-51-12/201, FIG 215 SEALED THE EDGE WITH SEALANT IAW SRM 57-51-12/201, FIG 215.  RESTORED THE FINISH IAW SRM 51-75-10.
